Article citationsMore >>

Tufa.A.R, Zegeye. H., Mann and Ishikawa-Type Iterative Schemes for Approximating Fixed Points of Multi-valued Non-Self Mappings, Mediterr.J.Math. 6 (2016).

has been cited by the following article:

Article

Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces

1Department of Mathematics, College of Science, Bahir Dar University, Ethiopia

2Department of Mathematics, University College of Science, Osmania University, India


American Journal of Applied Mathematics and Statistics. 2019, Vol. 7 No. 3, 93-100
DOI: 10.12691/ajams-7-3-2
Copyright © 2019 Science and Education Publishing

Cite this paper:
Mollalgn Haile Takele, B. Krishna Reddy. Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces. American Journal of Applied Mathematics and Statistics. 2019; 7(3):93-100. doi: 10.12691/ajams-7-3-2.

Correspondence to: Mollalgn  Haile Takele, Department of Mathematics, College of Science, Bahir Dar University, Ethiopia. Email: mollalgnh@bdu.edu.et

Abstract

In this paper, authors constructed Mann type of iterative method for the finite family of multi valued, nonself and nonexpansive mappings in a uniformly convex hyperbolic space. Authors proved strong convergence theorems of the iterative method, which approximates a common fixed point for the family single valued and multi valued nonexpansive mappings in a complete uniformly convex hyperbolic space which is more general than a complete CAT(0) space and a uniformly convex Banach space. The results in this work extended many results in the literature.

Keywords